# SDR UPS97222377

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 2150 · Cabin Cooling System
- Part: Shut Off Valve
- Condition: Failed
- Location: Lt Pack
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, SMOKE IN FLIGHT DECK.  FOUND LEFT PACK SOV, FAILED OPEN AND PACK COOLING FAN CB PULLED DUE TO  DI 126385.  REMOVED AND REPLACED LEFT PACK SOV PER MM 21-51-61.  REMOVED AND REPLACED LEFT ACM PER MM 21-51-11, PRECAUTIONARY.  INSPECTED SYSTEM AS REQUIRED NO DEFECTS NOTED.  OPS CHECK, LEAK CHECK NORMAL SOV P/N ON 398540-2-1, OFF 321674-41, SN ON P2343.
